# SDR DALA13018103135

- Difficulty date: April 18, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT, FLOOR SUPPORT FR 16 TO FR 20 -Y254 HAS CORROSION.  REMOVED DAMAGE AND CHECKED LIMITS L=2.0" W=1.5"D=.030".  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14.  R & R FLOOR SUPPORT IAW SRM 51-42-11 AND TRM 53-21-01.
